# SDR AALA202301191297

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 63,023 hours, 36,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR IL DIFFICULT TO ARM. MAINTENANCE CLEANED AND LUBED DOOR LINKAGE PER AMM 25-62-74. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
